# SDR DALA2019011400218

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 82,831 hours, 63,537 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHIP 904 - ATB - AIR TURN BACK TO BWI DUE TO A LEFT ENGINE COMPRESSOR STALL ON TAKEOFF. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN TAIL PIPE WITH TURBINE DAMAGE AND REPLACED THE ENGINE. (LP4700222)
